Letters in Mathematical Physics

, Volume 6, Issue 1, pp 81–84 | Cite as

The pressure in lattice Yang-Mills theories

  • V. F. Müller
Article
  • 34 Downloads

Abstract

A simple proof is given that the infinite volume limit for the pressure of a lattice Yang-Mills theory exists and is a continuous function of β.

Keywords

Statistical Physic Continuous Function Group Theory Simple Proof Volume Limit 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Wilson, K.G.,Phys. Rev. D10, 2445 (1974).Google Scholar
  2. 2.
    Osterwalder, K. and Seiler, E.,Annals of Physics 110, 440 (1978).Google Scholar
  3. 3.
    Israel, R.B.,Convexity in the Theory of Lattice Gases, Princeton University Press, 1979, Chap. I.2.Google Scholar
  4. 4.
    Hewitt, E. and Stromberg, K.,Real and Abstract Analysis, Springer Verlag, New York, 1969, Chap. IV Sect. 13.Google Scholar

Copyright information

© D. Reidel Publishing Company 1982

Authors and Affiliations

  • V. F. Müller
    • 1
  1. 1.Fachbereich PhysikUniversität KaiserslauternKaiserslauternWest Germany

Personalised recommendations